# SDR ASAA2018121197278

- Difficulty date: November 29, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,095 hours, 11,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727c-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H ZEE CHANNEL SEVERAL SPOTS OF CORROSION BETWEEN BS727C - BS727D. GROUNDED - YES. BLENDED CORROSION FROM AFT PIT L/H ZEE CHANNEL BETWEEN BS727C-727D, ORG MAT .040, REMOVED .001, .039 REMAINS. FOUND TO BE IN LIMITS PER B737-800 SRM 51-00-53. ALODINED & PRIMED PER B737-800 SRM 51-20-01. MARKED AREA PER B737-800 AMM 51-05-01 DOT REMOVED.
